# SDR EIA990200

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 780
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, M/D BS 780 STRINER 0 TO STRINGER 1L, FRAME SHEAR TIE CRACKED.  SHEAR TIE REPAIRED PER SRM 53-10-04 FIG 4.  (M)
